Pacific Journal of Mathematics

Non-Archimedean Gel'fand theory.

Jesus M. Dominguez

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 337-341.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723665

Mathematical Reviews number (MathSciNet)
MR684293

Zentralblatt MATH identifier
0501.46071

Subjects
Primary: 46P05
Secondary: 46J20: Ideals, maximal ideals, boundaries

Citation

Dominguez, Jesus M. Non-Archimedean Gel'fand theory. Pacific J. Math. 104 (1983), no. 2, 337--341. https://projecteuclid.org/euclid.pjm/1102723665


Export citation

References

  • [1] T. Gommers, On maximal ideals of Banach algebras over a non-archimedean valued field, Report 7621, Mathematisch Instituut, Katholieke Universiteit, Nijmegen, (1976).
  • [2] G. J. Murphy, Commutative non-archimedean C*-algebras,Pacific J. Math., 78 No. 2, (1978), 433-446.
  • [3] L. Narici, E. Beckenstein, and G. Bachman, Functional Analysis and Valuation Theory, Marcel Dekker, New York (1971).
  • [4] N. Shilkret, Non-Archimedean Gelfand Theory, Pacific J. Math., 32 (1970), 541-550.
  • [5] N. Shilkret, Non-Archimedean Banach algebras, Duke Math. J., 37 (1970), 315-322.
  • [6] M. Van der Put, Algebres de fonctions continues p-adiques, Indag. Math., 30 (1968), 401-420.
  • [7] A. Van Rooij, Non-Archimedean Functional Analysis, Marcel Dekker, Inc., New York, 1978.